Well Debaser has got it right on, he knows more than me. lol
I too have GERD and if I am not on Prilosec it is just a matter of time when the severe burning in chest and the regurg at night starts.
What is the medication the physician prescribed to you, if you don't mind sharing. Before Prilosec I was using Mylanta by the bottle.
Please keep posting and know that we care.
Post Edited (stkitt) : 7/25/2007 10:04:28 AM (GMT-6)
I think you have a wonderful idea, talking this through with a counselor is a grand idea. If it will help you than please do it. Many of us have been through therapy more than once.
The spinning sensation may be a symmptom of anxiety. I believe that many of our members have this same concern.
Stay with us and keep posting.
I am sorry that today is not going well for you and yes you do need to go back to your physician.
I am not sure how old your children are but I used to just have to drag mine along as I had no sitter or family around either. Do you have a neighbor or a play group they could go to? There are many summer day camps through the YMCA and churches youth activities centers. Perhaps they would be able to be involved in one of those. Just an idea :)
Keep posting and know we are here for you ((((((((HUGS))))))))))
Post Edited (at wit's end) : 8/10/2007 8:59:07 PM (GMT-6)